Solvability of generalized third-order coupled systems with two-point boundary conditions

Minhós, Feliz Manuel and Coxe, Infelize: Solvability of generalized third-order coupled systems with two-point boundary conditions. Acta scientiarum mathematicarum, (84) 3-4. pp. 659-672. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_003-004_659-672.pdf
Hozzáférés joga: Campus

Download (219kB)

Abstract

In this paper we consider the nonlinear third-order coupled system composed by the differential equations. We remark that the nonlinearities can depend on all derivatives of both unknown functions, which is new in the literature, as far as we know. This is due to an adequate auxiliary integral problem with a truncature, applying lower and upper solutions method with bounded perturbations. The main theorem is an existence and localization result, which provides some qualitative data on the system solution, such as, sign, variation, bounds, etc., as it can be seen in the example.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 3-4
Page Range: pp. 659-672
ISSN: 0001-6969
DOI: https://doi.org/10.14232/actasm-017-785-0
Uncontrolled Keywords: Differenciálegyenlet - nemlineáris
Additional Information: Bibliogr.: p. 671-672. ; összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2019. Jan. 30. 06:20
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/56934

Actions (login required)

View Item View Item